# SDR DHL2004367004

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 861CAH
- Part serial: 391
- Condition: Failed
- Location: Angle Of Attack
- Part time: 3,197 hours, 1,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT/FLAP LEVER WOULD NOT MOVE AFTER TAKEOFF COMPLETED THE SLAT/FLAP LEVER LOCK FAILURE ABNORMAL PROCEDURE.  REMOVED AND REPLACED NR 1 AOA SENSOR  IAW MM 22-23-39.  CHECKED GOOD.   PERFORMED OPERATIONAL TEST OF SLAT RETRACTION INTERLOCK IAW MM 27- 81-00. TESTED GOOD
